# SDR 2007UALA04078

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 18,706 hours, 8,209 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS: SHOWS 650 PSI.    10-19-07    SERVICED CREW O2.  CHECKED ALL FLT DECK MASKS FOR OPERATION AND LEAKS, OPERATION CKD NORMAL AND NO LEAKS NOTED.  NO REPEATS SINCE ORIGINAL.
